# SDR 2006UALA01087

- Difficulty date: June 1, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 54,487 hours, 15,914 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LEFT SQUIB DOES NOT TEST.
